# SDR ASAA0410164

- Difficulty date: March 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 657190218
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING MAINTENANCE, FOUND CRACK .25 INCH ON RIGHT WING INBOARD MID FLAP INBOARD FORE FLAP TRACK CUT OUT.  REPAIR IAW EA.  (M)
